MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RANGER?; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER

BOSTON SCIENTIFIC CORPORATION RANGER?; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Model Number H74939419400410
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 09/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A2 - age at time of event: 53 years old at time of enrollment.
 
Event or Problem Description
It was reported that occlusion of left superficial femoral artery to tibial artery.On (b)(6) 2024, the subject underwent treatment with the ranger drug coated balloon as a part of the clinical trial.The target lesion was in the left distal popliteal artery and left anterior tibial artery with 3.7 mm proximal reference vessel diameter and 3.8 mm distal reference vessel diameter with lesion length 20 mm with 90% stenosis and was classified as tasc ii a lesion.Treatment of target lesion was performed by dilation using 4 mm x 40 mm ranger drug coated balloon, study device.Following treatment, the final residual stenosis was noted to be 0%.On the same day, the subject was discharged from the hospital on aspirin.On (b)(6) 2025, the subject experienced discoloration of the left great toe for two days.On (b)(6) 2025, the subject presented to emergency department (ed) with complaint of left lower extremity intermittent claudication for past four months.The subject reported that left lower extremity pain was mostly localized in calf which only occurred while walking and improved with rest; left toe discoloration which worsened while standing for long period and improved with elevation of foot and chronic left lower extremity numbness.The subject also reported compliance to prescribed xarelto medication without any recently missed doses.On the same day, the subject underwent ct angiography of the bilateral lower extremities which revealed.Left lower extremity (target limb): focal occlusion of the distal left sfa at the level of the adductor hiatus with distal reconstitution; occlusion of the left popliteal artery at the level of the knee joint, with occlusion extending through the tibioperoneal trunk; reconstitution of the left posterior tibial and peroneal arteries through collaterals; patent left anterior tibial artery with variant proximal origin at the level of the knee joint.Right lower extremity: patent right lower extremity arteries.Based on the above findings, the subject was started on heparin gtt and was admitted to the hospital for further evaluation and treatment.On (b)(6) 2025, bilateral lower extremity arterial doppler ultrasound revealed; left lower extremity (target limb): high-grade stenosis or short segment occlusion of the distal sfa with monophasic waveforms in the visualized portion of the popliteal artery and reconstitution of the trifurcation arteries.Right lower extremity: no significant disease was noted in the right lower extremity.On (b)(6) 2025, intravascular ultrasound (ivus) performed revealed a large amount of radiation induced arteritis and narrowing of left distal sfa, popliteal artery and proximal anterior tibial artery, occlusion of the left tibial peroneal trunk with reconstitution of the posterior tibial artery and peroneal artery through inline flow to the foot.On the same day, 561 days post index procedure, thrombotic occlusion noted in the left popliteal artery was treated by balloon angioplasty using 4 mm x 100 mm drug coated balloon.Repeat angiogram revealed sluggish flow of the left popliteal artery and proximal anterior tibial artery and ivus revealed significant radiation arteritis of the left popliteal artery and proximal anterior tibial artery with no embolic event.Hence, left popliteal artery and proximal anterior tibial artery were treated by balloon angioplasty using 4 mm x 150 mm drug coated balloon with residual stenosis of 0% (tlr/001).In addition, occlusion noted in the left distal superficial femoral artery was treated by placement of 6 mm x 60 mm eluvia drug eluting stent which was post dilated using 5 mm balloon.Then, balloon angioplasty was performed using 5 mm x 150 mm balloon to treat left distal sfa and proximal popliteal artery.Completion angiogram revealed robust inline flow into the anterior tibial artery and ivus revealed good luminal extension with residual radiation arteritis.Post procedure, haemostasis was achieved, and the subject was transferred to post anesthesia care unit in a stable condition with a palpable dorsalis pedis pulse.On the same day, bilateral lower extremity arterial doppler ultrasound revealed.Left lower extremity (target limb): triphasic waveforms were noted throughout the left lower extremity with abi of 0.9.Right lower extremity: triphasic waveforms were noted throughout the left lower extremity with abi of 1.28.The event was considered to be resolved.On (b)(6) 2025, the subject was discharged from the hospital on aspirin.

Brand Name
RANGER?
Common Device Name
DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
HEMOTEQ AG
adenauerstrasse 15
wuerselen 52146
GM   52146
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23361178
Report Number2124215-2025-73373
Device Sequence Number12977670
Product Code ONU
UDI-Device Identifier08714729975762
UDI-Public(01)08714729975762(17)250420(10)4022H23
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P190019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/20/2025
Device Model NumberH74939419400410
Device Catalogue NumberH74939419400410
Device Lot Number04022H23
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2025
Initial Report FDA Received Date10/22/2025
Date Device Manufactured04/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient EthnicityHispanic